Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7
DOI: 10.12691/tjant-4-1-1
Open AccessArticle

Studies on Fractional Differential Operators of Two Parameters in a Complex Domain

Rabha W. Ibrahim1, and Hamid A. Jalab2

1Institute of Mathematical Sciences, University Malaya, 50603, Malaysia

2Faculty of Computer Science and Information Technology, University, Malaya, 50603, Malaysia

Pub. Date: January 03, 2016

Cite this paper:
Rabha W. Ibrahim and Hamid A. Jalab. Studies on Fractional Differential Operators of Two Parameters in a Complex Domain. Turkish Journal of Analysis and Number Theory. 2016; 4(1):1-7. doi: 10.12691/tjant-4-1-1

Abstract

This study deals with a generalization for fractional differential operators in a complex domain based on the extended Beta function. Stipulations are imposed for these generalized operators such as the upper bounds. Other possessions for the above operator are also prepared. In addition, implementations of these operators are introduced and suggested in the geometric function theory (GFT). Sufficient conditions are imposed for functions to be univalent.

Keywords:
Fractional calculus fractional differential operator fractional differential equation analytic function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ibrahim RW, Sokol J: On a new class of analytic function derived by a fractional differential operator Acta Mathematica Scientia 2014, 34B(4):110.
 
[2]  Ibrahim RW, Sokol J: A geometric property for a class of meromorphic analytic functions. Journal of Inequalities and Applications 2014, 2014:120.
 
[3]  Srivastava HM, Owa S: Univalent Functions, Fractional Calculus, and Their Applications, Halsted Press, John Wiley and Sons, New York, Chichester, Brisban, and Toronto, 1989.
 
[4]  Ibrahim RW, On generalized Srivastava-Owa fractional operators in the unit disk, Advances in Difference Equations 2011, 2011:55.
 
[5]  Srivastava HM, Agarwal P, Jain S, Generating functions for the generalized Gauss hypergeometric functions, Appl. Math. Comput. 247, 2014: 348-352.
 
[6]  Agarwal P, Choi J, Paris RB, Extended Riemann-Liouville fractional derivative operator and its applications, J. Nonlinear Sci. Appl. 8 2015: 451-466.
 
[7]  Srivastava HM, Karlsson PW: Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.
 
[8]  ”¶zergin E, ”¶zarslan MA, Altin A: Extension of gamma, beta and hypergeometric functions, J. Comput. Appl. Math. 235, 2011: 4601-4610.
 
[9]  Ibrahim RW, Studies on Generalized Fractional Operators in Complex Domain, Mathematics Without Boundaries Lecture notice Book ID: 272027, Springer, 2014: 1-15.
 
[10]  Tremblay R, Une contribution a la theori de la derivee fractionnaire [Ph.D. thesis ]. Quebec. Canada: Laval University; 1974.
 
[11]  Ibrahim RW, Jahangiri M, Boundary fractional differential equation in a complex domain, Boundary Value Problems 2014, 2014:66.
 
[12]  Ibrahim RW, et al., Third-order differential subordination and superordination involving a fractional operator, Open Math. 13, 2015: 706-728.
 
[13]  Ibrahim RW, et al., Upper and lower bounds of integral operator defined by the fractional hypergeometric function, Open Math. 13, 2015: 768-780.
 
[14]  Magesh N., et al., Subordination and superordination results associated with the generalized hypergeometric function, Math. Slovaca, 64, 2014: 1197-1216.